# SDR CALA0300077

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,163 hours, 28,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ALL TORQUE BOX MOUNTING HOLES ELONGATED ON L-2 DOOR. REPAIRED IAW ECRA 5210-01658.
